# SDR AALA201710309008

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLEGIBLE PLACARD PASSENGER CREW DOOR 8311 "DISARMED" ON EMERGENCY CONTROL HANDLE AT FWD GALLEY AREA. REPLACED PLACARD IAW AMM.
